1 doctor weighed in:

I am on Depo-Provera birthcontrol shot i bleed when im dancing at a party and while having sex and this morning i bled & it was very dark..What is wrong?

1 doctor weighed in
Dr. Devin Namaky
Obstetrics & Gynecology

In brief: Irregular bleeding

Irregular bleeding is a common side effect of depot.
However, spotting caused by dancing or intercourse may potentially be a problem. This could be causes by pregnancy, infection, or cervical dysplasia. See a gynecologist.

In brief: Irregular bleeding

Irregular bleeding is a common side effect of depot.
However, spotting caused by dancing or intercourse may potentially be a problem. This could be causes by pregnancy, infection, or cervical dysplasia. See a gynecologist.
Dr. Devin Namaky
Dr. Devin Namaky
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors